Malaysia Leading Online Shopping Marketplace

  • Jual Dengan Kami
  • Ikut Kami Di
  • Notifikasi
    Notifikasi Baharu
  • Help
  • Daftar
  • Log Masuk

Sila Log Masuk untuk melihat produk.

PANADOL ACTIFAST 100 TABLETS PER BOX (EXP: 15-MAY-2026 )
No Rating Yet
0 Dijual

/ Per Produk

Penghantaran

Penghantaran Dari
Mainland China
Anggaran Penghantaran
Oct 01, 2024 - Oct 22, 2024

Warna

Sila pilih variasi produk terlebih dahulu

Kuantiti

100 Unit lagi
Jumlah
RM 117
Gambaran Kedai
Yaya Good Goods
9 hours ago
Produk 23158
Pengikut 45
Penilaian 4.6
Sertai 11 Months Ago
Kadar Pembatalan 0%
Spesifikasi Produk
Category
: Health & Beauty  >  Medical Supplies  >  Over The Counter Medicine
Brand
: Panadol
Model
: Not Specified
SKU
: D604B48J
Dimension (Length x Width x Height)
: 10.00 x 15.00 x 20.00
Weight(kg)
: 0.6
Manufacturing Country
: Not Specified
Warranty Type
: No Warranty
Warranty Value
: -
Warranty Description
: -
Hantar Dari
: Mainland China

Deskripsi Produk
PANADOL® ACTIFAST TABLETS
When you want fast pain relief from headaches, toothaches and body aches, you want Panadol ActiFast. Panadol ActiFast is absorbed twice as fast as standard Panadol tablets to relieve pain. And, like other Panadol tablets and caplets, Panadol ActiFast won’t harm your stomach.

Overview
Panadol ActiFast is a paracetamol-based analgesic that provides fast, gentle relief of pain and discomfort associated with:

Headaches, including Migraine
Body Aches
Muscular Aches & Pains
Cold & Flu Symptoms
Joint Pain/Osteoarthritis
Period Pain
Toothaches
Sore Throat
Panadol ActiFast also relieves fever.

When you’ve got aches, pains or fever, you can count on Panadol ActiFast to deliver fast, gentle relief.

Containing 500mg of paracetamol and 173mg sodium, Panadol ActiFast has been specially formulated to offer fast pain relief. Because it contains sodium, Panadol ActiFast should not be taken if you need to follow a low-sodium diet (for example, if you have high blood pressure).

Directions
Adults (including the elderly) and children aged 12 years and over:

Oral administration only.
2 tablets (1000mg paracetamol), taken every 4-6 hours, as required.
Maximum daily dose: 4000mg. Not more than 8 tablets in a day.
Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
Minimum dosing interval: 4 hours.
Can be taken with or without food.
Not recommended for children under 12 years of age.

Active Ingredients
500mg Paracetamol
173mg sodium
Warnings & Precautions (see label for full list)
Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
Should not be taken with other products containing paracetamol at the same time.
Do not take this medicine if you are allergic to paracetamol.
If symptoms persist, please consult your doctor or pharmacist.
If you have any liver or kidney problems, please consult your doctor before taking Panadol.
Keep out of sight and reach of children.
Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
Each tablet contains 173mg of sodium (346mg sodium per 2 tablet dose). To be taken into consideration when on a controlled-sodium diet.
Penilaian produk
- / 5.0
Copy Link
  • 0 Troli Membeli-belah
  • Wishlist
  • Pusat Kupon
  • Informasi
  • Chat
  • Log Masuk / Daftar
  • What's In The Box
  • Kongsi
  • Kembali
  • Kembali Ke Atas
  • ©2024 PG Mall Sdn. Bhd. 200801035285 (836625-K). All Rights Reserved.